Alert archive / Tennessee / River Flood Advisories in 2021

River Flood Advisory 61, NWS Nashville, TN

March 28, 2021Bedford County, Tennessee

NWS Nashville, TN issued this river flood advisory at Mar 28, 2021, 12:35 PM CDT for Bedford County, Tennessee. It was in force for 12 hr.

The area

The outline as issued.

The facts

Issued
Mar 28, 2021, 12:35 PM CDT (17:35 UTC)
Expired
Mar 29, 2021, 12:09 AM CDT
In force
12 hr
Issued by
NWS Nashville, TN
Area
Storm-based polygon

County Bedford County, TN

The radar

The Northeast Alabama radar (KHTX), 69 km from the middle of the area, began a volume at 17:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Wartrace Creek at Wartrace (WRTT1). The gauge peaked at 13.21 ft at Mar 28, 2021, 9:00 AM CDT.

actionminormoderate5101503/2803/2903/30
Action stage
9 ft
Minor stage
14 ft
Moderate stage
17 ft
Major stage
20 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03597590, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

499 
WGUS84 KOHX 281735
FLSOHX

Flood Advisory
National Weather Service Nashville TN
1235 PM CDT Sun Mar 28 2021

...The National Weather Service in Nashville has issued a Flood 
Advisory for the following rivers in Tennessee...

  Wartrace Creek Near Wartrace affecting Bedford County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Advisory means river or stream flows are elevated, or 
ponding of water in urban or other areas is occurring or is imminent.

Stay tuned to further developments by listening to your local radio, 
television, or NOAA Weather Radio for further information.

Additional information is available at www.weather.gov.


TNC003-290545-
/O.NEW.KOHX.FL.Y.0061.210328T1735Z-000000T0000Z/
/WRTT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1235 PM CDT Sun Mar 28 2021

The National Weather Service in Nashville has issued a

* Flood Advisory for
  the Wartrace Creek Near Wartrace.
* From this afternoon until further notice.
* At 12:00 PM CDT Sunday the stage was 12.3 feet and falling.
* Action stage is 9.0 feet.
* Flood stage is 14.0 feet.
* Forecast...No forecast is available for this location.
* Impact...At 14.0 feet, Water has inundated most of Winette Ayers 
  Park.


&&

LAT...LON 3547 8635 3552 8637 3558 8636 3556 8627
      3552 8630 3547 8633

$$

07
1 follow-up statement
884 
WGUS84 KOHX 290509
FLSOHX

Flood Advisory
National Weather Service Nashville TN
1209 AM CDT Mon Mar 29 2021

...The Flood Advisory is cancelled for the following rivers in 
Tennessee...

  Wartrace Creek Near Wartrace affecting Bedford County.

TNC003-290615-
/O.CAN.KOHX.FL.Y.0061.000000T0000Z-210329T0509Z/
/WRTT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1209 AM CDT Mon Mar 29 2021

...The Flood Advisory for the Wartrace Creek Near Wartrace has been 
cancelled...

The Flood Advisory is cancelled for
  the Wartrace Creek Near Wartrace.
* At 11:00 PM CDT Sunday the stage was 4.7 feet and falling.
* Flood stage is 14.0 feet.
* The creek has fallen below action stage.
* Forecast...The creek will continue falling over the next several 
  days.


&&

LAT...LON 3547 8635 3552 8637 3558 8636 3556 8627
      3552 8630 3547 8633

$$

Shamburger

What forecasters said that day

The local office's own words before this river flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this river flood advisory went out at Mar 28, 12:22 PM CDT, 13 minutes earlier.

Area forecast discussion, Mar 28, 12:22 PM CDT, 13 minutes before
Area Forecast Discussion
National Weather Service Nashville TN
1222 PM CDT Sun Mar 28 2021

.UPDATE...
FOR 18Z AVIATION DISCUSSION.

&&

.DISCUSSION...

Frontal boundary has cleared our area pushing out any remaining
prcp chances. Mostly sunny conditions will continue to fill in
behind, with temps remaining on the cooler side today. While the
prcp has left the area, we continue to experience the lingering
impacts from all of the heavy rainfall over the past 24-30 hours.
Most of the area experienced 2 to 6" with some areas seeing
upwards of 8" to 10" based on radar estimates. Still have a few
flash flood warnings ongoing and will keep the flash flood watch
until those expire. While the flash flood watch/warning will be
expired today, flood advisories and warnings will likely be
ongoing over several days as several rivers are in flood stage.

&&

.AVIATION...
18Z TAF DISCUSSION.

VFR at CKV/BNA/MQY with cigs improving to VFR at CSV within the
next hour or two. VFR conditions will remain in place for the
remainder of the TAF period. Gusty northerly winds will calm down
by 01Z and begin to become more southeasterly by 13Z to 15Z
tomorrow.

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

DISCUSSION......Adcock
AVIATION........Adcock
Hazardous weather outlook, Mar 28, 6:29 AM CDT, 6 hours 6 minutes before
Hazardous Weather Outlook
National Weather Service Nashville TN
629 AM CDT Sun Mar 28 2021

TNZ005>011-023>034-056>066-075-077>080-093>095-291130-
Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston-
Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-Jackson-
Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson-Maury-
Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford-Coffee-
Warren-Grundy-Van Buren-Wayne-Lawrence-Giles-
629 AM CDT Sun Mar 28 2021

This Hazardous Weather Outlook is for Middle Tennessee.

.DAY ONE...Today and tonight.

Showers will be ending this morning from west to east. However, given
the very high rainfall amounts that fell overnight, area creek and
stream levels will likely be rising through the day. Stay alert as
additional river flood warnings may need to be issued for your area.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Stream and creek levels will remain elevated into mid week. River
flood warnings and/or advisories may be posted for your area.
Otherwise, it will be turning colder toward the end of this work
week. Low temperatures will fall to near freezing for many areas by
both Thursday and Friday mornings. Stay tuned as possible frost
and/or freeze warnings may be issued later this week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

21

In the hours before

Local storm report, Mar 28, 8:47 AM CDT, 3 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
847 AM CDT SUN MAR 28 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 AM     FLASH FLOOD      3 SE BERRY HILL         36.09N  86.73W
03/28/2021                   DAVIDSON           TN   EMERGENCY MNGR

            *** 1 FATAL *** CAR RECOVERED FROM 7 MILE CREEK BEHIND
            WALMART AT HARDING PLACE AND NOLENSVILLE. 1 FATALITY
            CONFIRMED.

&&

EVENT NUMBER OHX2100406

BW
Local storm report, Mar 28, 9:06 AM CDT, 3 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
906 AM CDT SUN MAR 28 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     FLASH FLOOD      NASHBORO VILLAGE        36.10N  86.65W
03/28/2021                   DAVIDSON           TN   LAW ENFORCEMENT

            *** 1 FATAL *** DECEASED FLOODING VICTIM FOUND NEAR
            NASHBORO BLVD AND FLINTLOCK CT.

&&

EVENT NUMBER OHX2100407

BW
Local storm report, Mar 28, 9:27 AM CDT, 3 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
927 AM CDT SUN MAR 28 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 AM     FLASH FLOOD      1 ENE MOUNT JULIET      36.21N  86.50W
03/28/2021                   WILSON             TN   LAW ENFORCEMENT

            WOODRIDGE PLACE BRIDGE DAMAGED BY FLOOD WATERS.
            IMPASSABLE.

&&

EVENT NUMBER OHX2100408

BW
Local storm report, Mar 28, 11:05 AM CDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1105 AM CDT SUN MAR 28 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 AM     FLASH FLOOD      2 ENE CRIEVE HALL       36.08N  86.73W
03/28/2021                   DAVIDSON           TN   LAW ENFORCEMENT

            *** 2 FATAL *** 2 DECEASED FOUND NEAR SEVEN MILE CREEK
            AT EDMONDSON PK AND NOLENSVILLE PK.

&&

EVENT NUMBER OHX2100409

BW
Local storm report, Mar 28, 12:26 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1226 PM CDT SUN MAR 28 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     FLASH FLOOD      4 SE BON AQUA           35.91N  87.28W
03/28/2021                   HICKMAN            TN   SOCIAL MEDIA

            2 BRIDGES WASHED OUT ON OLD HADLEY SCHOOL ROAD IN BON
            AQUA.

&&

EVENT NUMBER OHX2100410

BW
Local storm report, Mar 28, 12:32 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1232 PM CDT SUN MAR 28 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 PM     FLASH FLOOD      BELLEVUE                36.06N  86.94W
03/28/2021                   DAVIDSON           TN   SOCIAL MEDIA

            THE HARPETH RIVER HAS RISEN OUT OF ITS BANKS AND IS
            FLOWING SEVERAL FEET DEEP OVER OLD HARDING PIKE IN
            BELLEVUE.

&&

EVENT NUMBER OHX2100411

BW

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 27, 7:05 PM CDTSpecial Weather StatementOHXMaury40 min
Mar 27, 7:13 PM CDTSevere Thunderstorm WarningOHXHickman, Lewis, Maury32 min
Mar 27, 7:32 PM CDTSevere Thunderstorm WarningOHXBedford, Cannon, Coffee, DeKalb, Rutherford, Warren43 min
Mar 27, 7:35 PM CDTFlash Flood WarningOHXBedford, Cannon, Rutherford, Williamson3 hr
Mar 27, 7:35 PM CDTSpecial Weather StatementOHXDeKalb40 min
Mar 27, 7:39 PM CDTSpecial Weather StatementOHXDavidson36 min
Mar 27, 8:04 PM CDTSpecial Weather StatementOHXDavidson26 min
Mar 27, 8:08 PM CDTSpecial Weather StatementOHXHickman37 min
Mar 27, 8:14 PM CDTSpecial Weather StatementOHXVan Buren, Warren, White31 min
Mar 27, 8:46 PM CDTSpecial Weather StatementOHXCumberland, White44 min
Mar 27, 8:49 PM CDTSevere Thunderstorm WarningOHXHickman, Humphreys, Perry41 min
Mar 27, 9:00 PM CDTSpecial Weather StatementOHXRutherford45 min
Mar 27, 9:02 PM CDTFlash Flood WarningOHXDickson, Hickman, Humphreys, Lewis, Maury, Perry14 hr
Mar 27, 9:13 PM CDTSpecial Weather StatementOHXDavidson47 min
Mar 27, 9:22 PM CDTFlash Flood WarningOHXCheatham, Davidson, Dickson, Williamson14 hr
Mar 27, 9:27 PM CDTSevere Thunderstorm WarningOHXDickson, Hickman, Maury33 min
Mar 27, 9:35 PM CDTFlash Flood WarningOHXMarshall, Maury, Rutherford, Williamson13 hr
Mar 27, 9:45 PM CDTSpecial Weather StatementOHXCumberland45 min
Mar 27, 9:49 PM CDTRiver Flood WarningOHXHickman6 days
Mar 27, 9:55 PM CDTSevere Thunderstorm WarningOHXCumberland, White20 min
Mar 27, 9:59 PM CDTSevere Thunderstorm WarningOHXHickman, Maury, Williamson31 min
Mar 27, 10:05 PM CDTFlash Flood WarningOHXCheatham, Davidson, Dickson, Robertson11 hr
Mar 27, 10:09 PM CDTFlash Flood WarningOHXDavidson, Rutherford, Wilson11 hr
Mar 27, 10:17 PM CDTFlash Flood WarningOHXCannon, DeKalb, Putnam, Smith, Van Buren, Warren and 1 more12 hr
Mar 27, 10:20 PM CDTFlash Flood WarningOHXDickson, Houston, Humphreys11 hr
Mar 27, 10:29 PM CDTSevere Thunderstorm WarningOHXDavidson, Rutherford, Williamson31 min
Mar 27, 10:37 PM CDTFlash Flood WarningOHXBedford, Cannon, Coffee, Rutherford, Warren, Williamson and 1 more11 hr
Mar 27, 10:45 PM CDTRiver Flood WarningOHXPerry65 hr
Mar 27, 10:52 PM CDTRiver Flood AdvisoryOHXDavidson13 days
Mar 27, 11:02 PM CDTSpecial Weather StatementOHXDickson, Hickman, Humphreys, Perry43 min
Mar 27, 11:08 PM CDTFlash Flood WarningOHXClay, Jackson, Macon, Putnam, Smith, Sumner and 2 more11 hr
Mar 27, 11:13 PM CDTSpecial Weather StatementOHXWilson32 min
Mar 27, 11:37 PM CDTRiver Flood AdvisoryOHXHumphreys3 days
Mar 27, 11:37 PM CDTRiver Flood AdvisoryOHXMaury3 hr
Mar 27, 11:37 PM CDTSpecial Weather StatementOHXDavidson23 min
Mar 27, 11:40 PM CDTSpecial Weather StatementOHXSmith, Wilson35 min
Mar 27, 11:44 PM CDTSevere Thunderstorm WarningOHXDavidson, Rutherford, Williamson, Wilson31 min
Mar 27, 11:57 PM CDTFlash Flood WarningOHXClay, Fentress, Overton, Pickett, Putnam11 hr
Mar 28, 12:04 AM CDTFlash Flood WarningOHXDavidson, Robertson, Sumner, Trousdale, Wilson6 hr
Mar 28, 12:13 AM CDTRiver Flood WarningOHXDavidson11 hr
Mar 28, 12:13 AM CDTRiver Flood WarningOHXDavidson6 hr
Mar 28, 12:13 AM CDTRiver Flood WarningOHXDavidson15 hr
Mar 28, 12:13 AM CDTRiver Flood WarningOHXDavidson15 hr
Mar 28, 12:15 AM CDTSpecial Weather StatementOHXWilson30 min
Mar 28, 12:17 AM CDTSevere Thunderstorm WarningOHXHickman, Lawrence, Lewis, Perry, Wayne43 min
Mar 28, 12:41 AM CDTFlash Flood Warning EmergencyCatastrophic damage threatOHXDavidson, Williamson, Wilson4 hr
Mar 28, 12:54 AM CDTSevere Thunderstorm WarningOHXGiles, Hickman, Lawrence, Lewis, Marshall, Maury and 2 more36 min
Mar 28, 1:02 AM CDTRiver Flood WarningOHXHickman18 hr
Mar 28, 1:13 AM CDTSpecial Weather StatementOHXSmith32 min
Mar 28, 1:25 AM CDTSevere Thunderstorm WarningOHXBedford, Cannon, Coffee, Giles, Lawrence, Marshall and 3 more35 min
Mar 28, 1:34 AM CDTSpecial Weather StatementOHXFentress, Overton, Putnam41 min
Mar 28, 1:44 AM CDTSevere Thunderstorm WarningOHXCannon, DeKalb, Rutherford, Wilson31 min
Mar 28, 1:54 AM CDTSevere Thunderstorm WarningOHXBedford, Giles, Lawrence, Marshall36 min
Mar 28, 2:07 AM CDTRiver Flood WarningOHXMaury69 hr
Mar 28, 2:09 AM CDTSpecial Weather StatementOHXDeKalb, Putnam51 min
Mar 28, 2:36 AM CDTAreal Flood AdvisoryOHXGiles, Lawrence, Marshall, Wayne6 hr
Mar 28, 2:57 AM CDTSpecial Weather StatementOHXCoffee, Grundy, Van Buren, Warren63 min
Mar 28, 2:58 AM CDTSpecial Weather StatementOHXCumberland, Fentress, White77 min
Mar 28, 3:25 AM CDTRiver Flood WarningOHXDavidson61 hr
Mar 28, 3:25 AM CDTRiver Flood WarningOHXDavidson18 hr
Mar 28, 3:25 AM CDTRiver Flood WarningOHXDavidson61 hr
Mar 28, 3:25 AM CDTRiver Flood WarningOHXDavidson61 hr
Mar 28, 3:25 AM CDTRiver Flood WarningOHXDavidson61 hr
Mar 28, 3:30 AM CDTRiver Flood WarningOHXDavidson63 hr
Mar 28, 3:30 AM CDTRiver Flood WarningOHXDavidson63 hr
Mar 28, 3:54 AM CDTRiver Flood WarningOHXHumphreys6 days
Mar 28, 5:44 AM CDTRiver Flood AdvisoryOHXMarshall38 hr
Mar 28, 5:44 AM CDTRiver Flood AdvisoryOHXBedford, Marshall26 hr
Mar 28, 5:44 AM CDTRiver Flood AdvisoryOHXPerry, Wayne30 hr
Mar 28, 5:44 AM CDTRiver Flood AdvisoryOHXGiles43 hr
Mar 28, 5:44 AM CDTRiver Flood AdvisoryOHXLawrence23 hr
Mar 28, 5:52 AM CDTAreal Flood AdvisoryOHXDavidson, Robertson, Sumner, Trousdale, Wilson3 hr
Mar 28, 6:03 AM CDTRiver Flood AdvisoryOHXCheatham72 hr
Mar 28, 7:28 AM CDTRiver Flood WarningOHXWilliamson28 hr
Mar 28, 8:56 AM CDTRiver Flood WarningOHXHickman3 days
Mar 28, 10:39 AM CDTAreal Flood AdvisoryOHXCannon, Clay, Cumberland, DeKalb, Fentress, Jackson and 6 more3 hr
Mar 28, 11:54 AM CDTRiver Flood WarningOHXSumner, Trousdale, Wilson43 hr
Mar 28, 12:30 PM CDTRiver Flood AdvisoryOHXSmith23 hr

Nearby

River Flood Advisories in Tennessee, 2021Every river flood advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.